# SDR CA140423014

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 74,799 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE, NR 2 ENGINE OIL TEMP WAS NOT CONTROLLABLE IN AUTO OR MANUAL MODE.   ACFT RETURNED TO POINT OF DEPARTURE.   NR 2 OIL TEMPERATURE WAS MAINTAINED IN LIMITS BY USING MINIMUM CRUISE SETTINGS.  SYSTEM INSPECTED AND FOUND TO BE WITHIN AMM LIMITS, NR 2 OIL COOLER DOOR WAS POSITIONED TO THE TRAIL POSITION.  ACFT RETURNED TO SERVICE.
